Discrete isoperimetric and Poincare-type inequalities

Bobkov SG, Götze F (1999)
PROBABILITY THEORY AND RELATED FIELDS 114(2): 245-277.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
We study some discrete isoperimetric and Poincare-type inequalities for product probability measures mu(n) on the discrete cube {0, 1}(n) and on the lattice Z(n). In particular we prove sharp lower estimates for the product measures of 'boundaries' of arbitrary sets in the discrete cube. More generally, we characterize those probability distributions mu on Z which satisfy these inequalities on Zn. The class of these distributions can be described by a certain class of monotone transforms of the two-sided exponential measure. A similar characterization of distributions on R which satisfy Poincare inequalities on the class of convex functions is proved in terms of variances of suprema of linear processes.
Erscheinungsjahr
Zeitschriftentitel
PROBABILITY THEORY AND RELATED FIELDS
Band
114
Ausgabe
2
Seite(n)
245-277
ISSN
PUB-ID

Zitieren

Bobkov SG, Götze F. Discrete isoperimetric and Poincare-type inequalities. PROBABILITY THEORY AND RELATED FIELDS. 1999;114(2):245-277.
Bobkov, S. G., & Götze, F. (1999). Discrete isoperimetric and Poincare-type inequalities. PROBABILITY THEORY AND RELATED FIELDS, 114(2), 245-277.
Bobkov, S. G., and Götze, F. (1999). Discrete isoperimetric and Poincare-type inequalities. PROBABILITY THEORY AND RELATED FIELDS 114, 245-277.
Bobkov, S.G., & Götze, F., 1999. Discrete isoperimetric and Poincare-type inequalities. PROBABILITY THEORY AND RELATED FIELDS, 114(2), p 245-277.
S.G. Bobkov and F. Götze, “Discrete isoperimetric and Poincare-type inequalities”, PROBABILITY THEORY AND RELATED FIELDS, vol. 114, 1999, pp. 245-277.
Bobkov, S.G., Götze, F.: Discrete isoperimetric and Poincare-type inequalities. PROBABILITY THEORY AND RELATED FIELDS. 114, 245-277 (1999).
Bobkov, SG, and Götze, Friedrich. “Discrete isoperimetric and Poincare-type inequalities”. PROBABILITY THEORY AND RELATED FIELDS 114.2 (1999): 245-277.